Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Burning and discharge during urination in the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions
User :   hi,i m ,22,male.in morning during urine discharge i feel burning in my penis,and some gum like substance comes out what to do.
Doctor :   Hi
User :   hi
Doctor :   Since when do you have this problem?
User :   for last 2 year,but i didnt consult any one and problem increasing.
Doctor :   Do you get fever? or any other symptoms?
User :   no
Doctor :   Have you ever had unprotected sex?
User :   no,but during my childhood i have did handling lots of time.
Doctor :   OK, what you are having is called Discharge per urethra
Doctor :   This is due to urinary tract infection
Doctor :   You will need urine test & antibiotics
User :   shall i need to consult a urologist
Doctor :   Yes
User :   i m also suffering from night fall,twice in a month,so is it a problem .
Doctor :   Do you masturbate?
User :   not now but as i told u earlier during my childhood i was doing a lot.
Doctor :   Both are normal- Nightfall & Masturbation
User :   i know,but i feel as due to my childhood fault im suffering from this problem.
Doctor :   Doesn't matter how you got it, don't worry about it
Doctor :   Now you have to cure it
User :   u told about urine test,what shall be tested in this.
Doctor :   So get yourself an appointment with a Urologist
Doctor :   Urine routine & culture
User :   thank u.
User :   good knight
Doctor :   Is there any thing else I can help you with?
Doctor :   Please fill the feedback form say done when done.
User :   ok
User :   ok
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor